Journal of the Mathematical Society of Japan

The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.

Top downloads over the last seven days

On injective modules and flat modulesTakeshi ISHIKAWAVolume 17, Number 3 (1965)
Multiple Wiener IntegralKiyosi ITOVolume 3, Number 1 (1951)
Nonlinear semigroups and evolution equationsTosio KATOVolume 19, Number 4 (1967)
On injective modulesHideki HARUIVolume 21, Number 4 (1969)
Injective envelopes of $C^{*}$ -algebrasMasamichi HAMANAVolume 31, Number 1 (1979)
  • ISSN: 0025-5645 (print), 1881-1167 (electronic)
  • Publisher: Mathematical Society of Japan
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1948--
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/jmsj